# SDR JJBA20240124032

- Difficulty date: January 17, 2024
- Submitted: January 24, 2024
- Operation: Air carrier
- Aircraft: N11165
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500819
- Aircraft time: 40,841 hours, 27,976 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 16 S15-16r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF1, FRAME 16, RH SHEAR CLIP FOUND CRACKED BTW STR 15R-16R. FR16, RH SHEAR CLIP BTW STR 15-16 REMOVED AND REPLACED
